# SDR ASAA2021110436535

- Difficulty date: November 4, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 409 hours, 106 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXI OUT ON PUSHING RECALL SPEED TRIM FAIL LIGHT ILLUMINATED. GROUNDED - YES. REF B737-9 FIM TASK 22-11-00-810-071 DFCS SHOWS FCC-B SPD TRIM WARN MSG 22-11323, ALPHA VAN-1 & ALPHA VANE-2 MSG 22-11035, ADIRU-2 MSG 22-1100, & ADIRU-2 MSG 22-11423. NO CURRENT FAULTS ON SYMD 1 & 2 REF B737-9 AMM 27-32-00-740-810. DFCS FFR SHOWS NUMEROUS OCCURENCE OF 22-11323 ON FCC-B ONLY. REMOVED & REPLACED FCC-B REF AMM 22-11-33 FCC SOFTWARE LOAD REQUIRED, USED CROSSLOAD FUNCTION REF AMM 22-11-33-470-803. INSTALLATION TEST, DFCS/AT LRU, & LAND VERIFY TEST PASS.
